# SDR LR7A01098

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 3761016L
- Condition: Corroded
- Location: Fs 537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP5369 FOUND LMLG BAY FS 537 HORIZONTAL SHELF TO BOW BEAM ANGLE CORRODED AT LBL 68, WL 200.REPLACED ANGLE IAW SRM SMP 51-10.  NR 0410.
